TOP

Hurricane Relief Raffle Ticket

The McIntyre Elementary Student Council, supported by the McIntyre PTSO, is holding a raffle ticket fundraiser to raise money for schools devastated by the recent hurricanes in Texas and Florida.

A $5 donation gives the ticket holder four chances to win great prizes. Winners will be decided off the 7pm PA Daily Pick 3 on November 28-December 1.

November 28 – Fitbit Alta

November 29 – GoPro Hero

November 30 -Protocol Videodrone with Camera

December 1 – 2 Pittsburgh Penguins Tickets (Section 105)

Volunteers are needed to sell tickets during Parent Teacher Conferences on November 6-7 as well as in our community and to friends and family. This is an excellent opportunity for your student to volunteer alongside you to support students and schools in need. Sign up to volunteer here.

TOP

2017 Moving with McIntyre Walk-a-Thon

McIntyre PTSO Walk-a-Thon

Friday, September 29, 2017  [Rain date: October 2, 2017]

  • Students, teachers and staff all walking TOGETHER
  • Every Step Matters!
  • 100% of donations stay at McIntyre!
  • Help support our BIGGEST fundraiser of the year!
  • We Need YOU!

Click here to sign up to volunteer for this fun event.

The 8th Annual McIntyre Elementary Walk-a-Thon is on Friday, September 29, 2017! As our biggest fundraiser of the year, any and all parent participation is greatly appreciated. Volunteers will assist in marking laps; keeping the water station stocked; cheering on the students and celebrating at the finish line. Any amount of time you can commit is greatly appreciated.

The Walk-a-Thon will be held on the front parking lot, parking will be in the rear of the school (if available) or the neighborhood across the street from the school. Please arrive by 9:30am to check in at volunteer registration, pick up your name badge and assignment.

Clearances are required.

TOP

Help the PTSO While You Shop!

Save

Save

TOP

Spring Clean Up and Car Wash

The PTSO is pleased to welcome local Allstate agents to assist us with a spring service project and fundraiser for Project Playground. The agents will help us wash cars, clean up McIntyre Road, and at noon present Mrs. Mathieu with a generous donation to Project Playground on behalf of the Allstate Foundation. Families are encouraged to spend time washing cars, take a run through a giant obstacle course inflatable, enjoy music provided by DJ Wayne Dickerson, snack on pop corn and snow cones, and celebrate the McIntyre Community of Learners with family, friends, and teachers. This is a free event sponsored by the McIntyre PTSO. Donations will be gratefully accepted and 100% of profits will benefit Project Playground. To volunteer, visit McIntyre Elementary Car Wash to select a 30 minute time slot for you and your child(ren). Thank you for your continued support of the McIntyre Elementary PTSO and Project Playground.

 

Save

TOP

2017 McIntyre Elementary Field Day

This year we are pleased to welcome CDG Sports and Coach Dave Gray to facilitate Field Day at McIntyre Elementary. We are looking for volunteers to help the coaches at each event station and cheer on the students during this fun filled annual event. Please sign up to enjoy this special day with our McIntyre students. You can volunteer for the morning or afternoon sessions only or stay all day.

Schedule:

Grades 3-6 (9:30am – 11:45am) arrive by 9:00am

Grades K-2 (1:00pm – 3:15pm) arrive by 12:30pm

Clearances are required. Check in/Badge pick up will be located at the PTSO table near the softball field (no need to go to the office). Students should wear their red McIntyre t-shirts (or any red t-shirt), wear tennis shoes and bring their water bottles!

Please contact the Field Day Chair, Meghan Lindner at 412-860-8892 or mlindner1721@gmail.com with any questions. This event is at McIntyre Elementary School on Friday, May 12th with a rain date of May 15th. We look forward to seeing you there!

Visit McIntyre Elementary Field Day Signup Genius to volunteer.

Save

TOP

Moving with McIntyre Walk-a-Thon

McIntyre PTSO Walk-a-Thon

Friday, October 14, 2016  [Rain date: October 17, 2016]

  • Students, teachers and staff all walking TOGETHER
  • Every Step Matters!
  • 100% of donations stay at McIntyre!
  • Help support our BIGGEST fundraiser of the year!
  • We Need YOU!

Click here to sign up to volunteer for this fun event.

Thanks so much to those that are volunteering to help with the 7th Annual McIntyre Elementary Walk-a-Thon on Friday, October 14th! As our biggest fundraiser of the year, any and all parent help/participation is greatly appreciated. We will need help marking laps; keeping the kids hydrated; cheering on the students and awarding the kids their prize at the finish line!
Whether you can stay for the entire day, half a day or just a session or 2, we can use your help! Lunch will be provided. The walk schedule is posted below. Please review and reply back with your coverage preference (half day/all day). Should your availability change last minute, and you need to adjust your coverage commitment, not a problem at all! Just send us a quick note!
We will be utilizing the front parking lot for the Walk-a-Thon again this year, so parking will be in the rear of the school (if available) or the neighborhood across the street from the school. Please plan to arrive by 9:30am as the first group will be walking at 9:45am! We will have the volunteer badges printed and waiting at a table in front of the school. Come see us when you get there!
Clearances are required (not just a license scan like last year). If you are unsure if everything is on file at school, please feel free to call the office to inquire.

Thanks again!  We are going to have a SPECTACULAR 7th WALKATHON!!!
2016 WALK-A-THON SCHEDULE

Friday, October 14, 2016

Session 1 – (6th grade) – 9:45 – 10:30 am (45 min)

Session 2 – (5th grade) – 10:40 – 11:25 am (45 min)

Session 3 – (4th grade) – 11:35 – 12:20 pm (45 min)

BREAK

Session 4 – (Kindergarten) – 12:45 – 1:15pm (30 min)

Session 5 – (1st grade) – 1:25 – 1:55pm (30 min)

Session 6 – (2nd grade) – 2:05 – 2:35 pm (30 min)

Session 7 – (3rd grade) – 2:45 – 3:15pm (30 min)

Follow

Follow this blog

Get a daily email of all new posts.

Email address